It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-01-2011, 07:45 AM   #1
Junior Member
(female)
 
Join Date: Nov 2011
Location: ireland
Posts: 14
poozers HB User
acne, my medication and the rest of my body!

I have a probem! Basically, i am 26 and a girl! i suffer from acne, but I am currently on Roaccutane, or Accutane (for about 3 weeks now). i find it brilliant so far! really working!!
My problem is is that I have VERY itchy armpits and pubic region! i have to shave them because the more stubble thats there, the itchier they get!!! its driving me mad to a point that i wake up in the middle of the night with it! i put Sudocream on it my armpits and pubic area before i go to sleep hoping that will do for the night and keep it at bay, but still i awake 2-3 times a night! and its affecting my sleep and making me extremely tired!! now, i am 90% sure that it isnt the roaccutane causing it, as i had this problem for the past 6 -7 weeks, id say! long before i started taking the roaccutane i know!

but a bit about my acne history, my derm tried me on a few different antibiotics before going straight onto Roaccutane. She gave me Tetralysal first, which caused really severe thrush, and yeast infections!!! these infections would nearly drive me to the brink of insanity they were so frustrating. So my derm told me to stop taking the tetralysal, and my infections calmed down!
Then, at my next appointment with her, she gave me Mimocin. Which after only 2 weeks, caused severe gastritis. My stomach was in bits, i was missing work over it and it ruined my whole summer (i was also under a lot of stress in work, and no doubt that added to my bad stomach). But i stopped taking the mimocin in early June, and it's only in the last month my stomach is getting back to normal! it was horrible!!
So at first i was a bit nervous about taking the roaccutane because of the side affects, but everything seems to be going fine so far!! i am well aware of the mental side affects too, and i know ive only be taking it 3 weeks, but so far so good! i will be taking the roaccutane for 6 months with a check up with my derm every 2 months!
Anyway, has anyone else had any itchy problems like mine??? i know thrush is a fungal infection, but i dont suffer from inner vaginal infections anymore, only around my vagina and my armpits. could it be an outer fungal infection??? I am sexually active with my partner of 3 years, and no one else, so its not sexually transmitted!
any opinions would be great, or even if anyone has had the same bad luck as i have had with acne medication!!!

Last edited by poozers; 11-01-2011 at 08:42 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
acne shalamar21 Acne 1 11-01-2011 07:55 AM
How can I cover acne as a male? johnshorse Acne 3 07-28-2007 03:41 PM
Hirsutism/acne/oily skin/excess hair Janet in Texas Acne 80 05-16-2006 10:59 PM
Digestive System Cleanse to Eliminate Acne ErimusValidus Acne 429 02-17-2006 07:30 PM
My Acne solution...long psuhighlife Acne 4 08-08-2005 09:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!